MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of cad (coronary artery disease).Procedure: heart cath with pci (percutaneous coronary intervention).The motor malfunctioned and would not work.Another one used without incident.No known harm to patient.Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter).Will obtain.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key17457973
Report Number17457973
Device Sequence Number15263007
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)250614(10)31803839
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/28/2023
Report Date (Section F) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Lot Number31803839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight89 KG
Date Report Sent to FDA07/28/2023